# SDR SWAA2024100343416

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 10,975 hours, 6,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT F/A FLASHLIGHT INOP<[01] R&R?ED AFT GALLEY RIGHT FA FLASHLIGHT BATTERY PER MM 25-64-00 OPS GOOD.
